Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Orthostatic intolerance?


[De...]

Recommended Posts

Anyone else develop this during use or their taper?

I can not tolerate standing up...both my heart rate and blood pressure raise extremely quick! If I take a rescue dose it gets better??

 

 

 

Link to comment
Share on other sites

I had Dysautonomia and POTS before the benzos and I remember the pots was at it's worst when I hit tolerance and  during my interdose withdrawal. Now at 17 months off benzos I still have the pots because I had it in the first place but it gradually subsided to the state it was prior to benzos. So to answer your question, yes the benzos can cause dysautonomia symptoms (including pots) or worsen it if you had it prior to taking drugs. My assumption is if you haven't had pots before the benzos, chances are you will recover fully. Needs time.
Link to comment
Share on other sites

Anyone else develop this during use or their taper?

I can not tolerate standing up...both my heart rate and blood pressure raise extremely quick! If I take a rescue dose it gets better??

 

Yes I have this. Drives me nuts because it makes me think I’m about to fall over the panic cliff. I loathe getting up to go to the bathroom and have to do it slowly now.

Link to comment
Share on other sites

×
×
  • Create New...